This might sound stupid but I just started taking 20mg of Lexapro yesterday and about? 15minutes after taking it I feel like nervous jittery. Is this normal?
You are not stupid for asking a question. When you first start taking an antidepressant it can cause side effects. Being jittery or an increase in anxiety can be one of the side effects. Usually the side effects go away within a week or two. You may not feel the full therapeutic effect for 4-8 weeks.
Hope it all goes well for you soon :)
I feel weird on just 10 mg if I take it during the day... my head feels strange & I can't think... vision blurred too. These symptoms cause me to become anxious. So I take it at night. Did you go from 10 mg to 20 mg? If so you may want to increase 5 mg at a time. Even when I first started Lexapro I had to start at 5 mg for a week then increase to 10 mg. Might be a good idea to mention it to your Doctor.
Hi, Krs! As the girls have said what you're feeling are *normal* side effects that some people experience at the beginning of treatment with a new medication.
No question is ever stupid and I hope you'll feel comfortable posting again with any questions or concerns. We're here to lidten and share experiences.
Best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Feb 2012 • 3 answers
Updated 3 Feb 2016 • 1 answer
Updated 4 Apr 2016 • 3 answers
Updated 4 Apr 2016 • 1 answer
Updated 27 Jun 2017 • 1 answer